Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 249, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 13, 2009, 7:15 PM MDT for 4 counties in Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2009, 7:15 PM MDT (01:15 UTC)
- Expired
- Jul 13, 2009, 8:00 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Arthur County, NE, Garden County, NE, Grant County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 116 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2857 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 140115
SVRLBF
NEC005-069-075-101-140200-
/O.NEW.KLBF.SV.W.0249.090714T0115Z-090714T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM MDT MON JUL 13 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF ARTHUR...
SOUTHERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 800 PM MDT
* AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BRITTON LAKE TO 7 MILES
SOUTHWEST OF BOURQUIM HILL TO BLUEWATER BATTLEFIELD STATE
HISTORICAL PARK...OR ALONG A LINE EXTENDING FROM 31 MILES NORTHWEST
OF ARTHUR TO 17 MILES NORTHEAST OF OSHKOSH TO 8 MILES EAST OF
OSHKOSH...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BOURQUIM HILL BY 720 PM MDT...
SWEDE LAKE BY 725 PM MDT...
JENSEN LAKE BY 730 PM MDT...
HAYTHORN LAKE AND ARTHUR BY 740 PM MDT...
SAND PUDDIN LAKE BY 745 PM MDT...
PRATT LAKE...SPRING VALLEY LAKE AND GREEN LAKE BY 750 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.
&&
LAT...LON 4191 10229 4194 10145 4158 10140 4136 10147
4134 10227 4153 10222
TIME...MOT...LOC 0115Z 259DEG 39KT 4185 10212 4158 10204
4138 10215
$$
131 follow-up statement
000
WWUS53 KLBF 140137
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM MDT MON JUL 13 2009
NEC005-069-075-101-140200-
/O.CON.KLBF.SV.W.0249.000000T0000Z-090714T0200Z/
ARTHUR NE-GARDEN NE-GRANT NE-KEITH NE-
737 PM MDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHWESTERN KEITH...SOUTHERN GRANT...EAST CENTRAL GARDEN AND
ARTHUR COUNTIES...
AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SWEDE LAKE TO HAYTHORN LAKE TO 9 MILES WEST OF HIGHWAY
61 MILE MARKER 110...OR ALONG A LINE EXTENDING FROM 22 MILES
NORTHWEST OF ARTHUR TO ARTHUR TO 18 MILES SOUTHWEST OF ARTHUR...
MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 61 MILE MARKER 150...SAND PUDDIN LAKE AND HIGHWAY 61 MILE
MARKER 110 BY 745 PM MDT...
SPRING VALLEY LAKE...GREEN LAKE AND HIGHWAY 92 MILE MARKER 170 BY
750 PM MDT...
PRATT LAKE AND THREE MILE LAKE BY 755 PM MDT...
BUCKTAIL LAKE BY 800 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OF AT LEAST
60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.
&&
LAT...LON 4155 10206 4190 10213 4194 10145 4158 10140
4136 10147 4137 10213
TIME...MOT...LOC 0137Z 259DEG 39KT 4186 10185 4158 10172
4138 10188
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:38 PM MDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 13, 2:38 PM MDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT MON JUL 13 2009 .DISCUSSION... ANOTHER ACTIVE DAY IS INSTORE FOR THE FORECAST AREA. SURFACE LOW DEVELOPING OVER FAR NW SD THIS AFTERNOON...WHILE A TROF LIES ACROSS THE FRONT RANGE OF THE ROCKIES. ALSO HAVE A NORTH/SOUTH THERMAL BOUNDARY OVER THE CENTRAL NEBRASKA...CAUSE BY CLOUDS OVER CENTRAL/EASTERN NEB. TONIGHT...THUNDERSTORMS ARE HIGHLY LIKELY EVENTUALLY...AND A GOOD CHANCE FOR SOME TO REACH SEVERE LIMITS. ALREADY HAVE WATCH BOXES TO THE NORTH AND WEST. AFTERNOON HEATING HAS ERODED MOST OF THE CAP OVER CENTRAL NEBRASKA...WHERE DEW PTS AROUND 70 DEGREES. FURTHER WEST DEW PTS LOWER...HAVE STILL HAVE A SMALL CAP IN PLACE. 12Z MODELS HAVING A VERY DIFFICULT TIME WITH THE NUMEROUS BOUNDARIES...AS NONE HAVE QPF WHERE THUNDERSTORMS HAVE BEEN SO FAR THIS AFTERNOON. 18Z RUN STARTING TO COME IN...AND QUICK ANALYSIS HAS MUCH BETTER PLACEMENT OF CURRENT ACTIVITY...ALTHOUGH MODELS DID NOT HANDLE LAST NIGHTS ACTIVITY VERY WELL. 18Z KLBF SOUNDINGS SHOWED LI/S ALREADY AT -7.0 AND WHEN MODIFIED FOR LATEST OB...STILL HAVE A SMALL CAP /-15 J/KG/ AND A VERY UNSTABLE ATMOSPHERE. COLD FRONT TO PUSH ACROSS THE AREA OVERNIGHT AND TOMORROW MORNING...AND AM EXPECTING TO SEE THUNDERSTORMS DEVELOP ALONG THE FRONT. ALSO HAVE A SLIGHT CHANCE FOR DEVELOP OVER EASTERN ZONES WELL AHEAD OF THE FRONT...MAINLY THIS EVENING. CLOUDS MAY HAVE BEEN ENOUGH TO KEEP THIS FROM FIRING. SHEER IS GOOD AND EXPECT SOME ROTATING THUNDERSTORMS...HOWEVER OVERNIGHT FAVORS HAIL...BUT A TORNADO CAN NOT BE RULED OUT. SLIGHTLY COOLER AND DRIER AIR FILLS IN BEHIND THE FRONT FOR TUESDAY. EXPECT THE FRONT LOCATION TO BE SOUTH AND EAST OF THE AREA...THUS HAVE GONE DRY. HOWEVER...DRY SPELL TO BE SHORT LIVED...AS FRONT LIFTS BACK NORTH FOR WEDNESDAY. MEANWHILE A RIDGE BEGINS TO BUILD NORTH FROM THE DESERT SOUTHWEST INTO THE WESTERN ROCKIES. THIS WILL CONTINUE TO KEEP US IN AN ACTIVE PATTERN FOR THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. TEMPERATURES TO BE SEASONAL /80S AND LOWER 90S/ AND MOISTURE WILL RETURN TO THE REGION...THUS LATE AFTERNOON AND OVERNIGHT THUNDERSTORMS REMAIN IN THE FORECAST. && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT AHEAD OF A COLD FRONT. VISIBILITIES MAY DROP TO LOW MVFR CONDITIONS IN HEAVY RAIN WITH THE THUNDERSTORMS. CIGS WILL REMAIN VFR. THE COLD FRONT WILL LIKELY EXTEND ALONG A LINE FROM NEAR KANW TO KLBF BY 12Z TUE. EAST OF THIS FRONT...EXPECT THE SOUTHERLY WINDS USHERING ABUNDANT MOISTURE INTO THE AREA TO PRODUCE MVFR/IFR CIGS IN STRATUS CLOUDS. WEST OF THE FRONT...WESTERLY DOWNSLOPE WINDS WILL KEEP SKIES VFR. THE ONE CAVEAT IS THE ACTUAL LOCATION OF THE FRONT. COMPUTER MODELS ARE NOT IN AGREEMENT WITH THIS SO THE LOCATION GIVEN ABOVE IS MY BEST ESTIMATION SO THEREFORE DID NOT INCLUDE THE MVFR CIGS IN THE KLBF TAF. THE FRONT WILL MARCH EASTWARD WITH MVFR CIGS BECOMING VFR IN THE KBBW AREA BY 17Z AND KONL BY 19Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...MASEK AVIATION...DDB
Hazardous weather outlook, Jul 13, 2:28 PM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT MON JUL 13 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-142030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT MON JUL 13 2009 /228 PM MDT MON JUL 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. A COLD FRONT WILL MOVE EAST ACROSS WESTERN NEBRASKA TONIGHT WITH THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT ACROSS WESTERN CHERRY COUNTY AND THE EASTERN PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE EACH NIGHT FROM WEDNESDAY NIGHT THROUGH SUNDAY NIGHT AS SOUTHEAST UPSLOPE WINDS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES TO PROVIDE A MOIST...UNSTABLE ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE HEAVY RAIN...GUSTY WINDS...DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE DDB
In the hours before
Local storm report, Jul 13, 2:06 PM MDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 5 NE ANSELMO 41.67N 99.80W
07/12/2009 E60.00 MPH CUSTER NE PUBLIC
VERY HEAVY RAIN AND MARBLE SIZED HAIL BEING DRIVEN BY
STRONG THUNDERSTORM WIND GUSTS.
0954 PM HAIL 6 E ANSELMO 41.62N 99.75W
07/12/2009 E1.00 INCH CUSTER NE PUBLIC
MARBLE TO QUARTER SIZE HAIL OCCURRING AT TIME OF REPORT
ALONG WITH VERY HEAVY RAINFALL AND STRONG WIND GUSTS.
1009 PM TSTM WND GST 3 S CHAPPELL 41.05N 102.47W
07/12/2009 E65.00 MPH DEUEL NE PUBLIC
POWERFUL WINDS DRIVING VERY HEAVY RAINFALL WITH HAIL OF
UNKNOWN SIZE 3 MILES SOUTH OF CHAPPELL.
1221 AM HAIL 14 N OSHKOSH 41.61N 102.34W
07/13/2009 E1.00 INCH GARDEN NE PUBLIC
1221 AM HEAVY RAIN OSHKOSH 41.41N 102.34W
07/13/2009 M1.30 INCH GARDEN NE PUBLIC
1231 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
07/13/2009 M1.00 INCH LINCOLN NE PUBLIC
1231 AM HAIL NORTH PLATTE 41.13N 100.77W
07/13/2009 M0.50 INCH LINCOLN NE PUBLIC
0115 AM HAIL 4 SE HERSHEY 41.12N 100.95W
07/13/2009 E1.00 INCH LINCOLN NE PUBLIC
0700 AM HEAVY RAIN 5 NE NORTH PLATTE 41.18N 100.70W
07/13/2009 M1.46 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 5 WNW MERNA 41.51N 99.85W
07/13/2009 M1.38 INCH CUSTER NE MESONET
HIGH WINDS OF UNKNOWN SPEED ALONG WITH SOME PEA SIZE HAIL
ALSO REPORTED. STORM TOTAL RAINFALL REPORT FURNISHED BY A
NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK
OBSERVER.
0700 AM HEAVY RAIN 5 SSE NORTH PLATTE 41.07N 100.74W
07/13/2009 M1.02 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 1 WNW NORTH PLATTE 41.14N 100.79W
07/13/2009 M1.05 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 3 WSW HERSHEY 41.14N 101.05W
07/13/2009 M1.11 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 4 E NORTH PLATTE 41.13N 100.70W
07/13/2009 M1.22 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 10 WSW BIG SPRINGS 41.01N 102.25W
07/13/2009 M1.34 INCH DEUEL NE MESONET
PEA SIZE HAIL WAS ALSO REPORTED. STORM TOTAL RAINFALL
REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 2 N BROKEN BOW 41.43N 99.64W
07/13/2009 M1.38 INCH CUSTER NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NE NORTH PLATTE 41.19N 100.69W
07/13/2009 M1.41 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 1 ENE NORTH PLATTE 41.14N 100.75W
07/13/2009 M1.50 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 SSW BERWYN 41.27N 99.54W
07/13/2009 M1.83 INCH CUSTER NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 7 SSW NORTH PLATTE 41.04N 100.82W
07/13/2009 M1.67 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NE NORTH PLATTE 41.19N 100.69W
07/13/2009 M1.80 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
&&
SCARMELLocal storm report, Jul 13, 6:55 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND GST CROOKSTON 42.93N 100.75W
07/13/2009 E60 MPH CHERRY NE PUBLIC
VERY STRONG WIND GUSTS REPORTED BY THE PUBLIC.
&&
CARMELLocal storm report, Jul 13, 7:04 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST 8 ESE LISCO 41.46N 102.48W
07/13/2009 E60 MPH GARDEN NE PUBLIC
PUBLIC REPORTED AT LEAST 60 MPH WIND GUSTS AND 8 INCH
TREE LIMBS DOWN.
&&
13Local storm report, Jul 13, 7:12 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL VALENTINE 42.87N 100.55W
07/13/2009 E0.75 INCH CHERRY NE TRAINED SPOTTER
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:30 PM MDT | Tornado Warning | LBF | Cherry | 60 min |
| Jul 13, 6:34 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 41 min |
| Jul 13, 6:39 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 66 min |
| Jul 13, 7:07 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 38 min |
| Jul 13, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Jul 13, 7:24 PM MDT | Tornado Warning | LBF | Cherry | 51 min |
| Jul 13, 8:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 44 min |
| Jul 13, 8:02 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| Jul 13, 8:14 PM MDT | Tornado Warning | LBF | Cherry | 46 min |
| Jul 13, 8:44 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 29 min |
| Jul 13, 8:54 PM MDT | Tornado Warning | LBF | Cherry | 51 min |
| Jul 13, 9:43 PM MDT | Tornado Warning | LBF | Cherry | 32 min |
| Jul 13, 10:35 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 55 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.